# SDR N6WA2013030301

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 20,907 hours, 14,296 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION, LT WINDSHIELD HAS BURN MARKS.  R & R WINDSHIELD TEMP CONTROLLER IAW AMM 30-41-06, R & R CAPTIANS WINDSHIELD IAW AMM 56-11-01. OPS' CHECK GOOD AT THIS TIME.
